Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CALCUL DIFFERENCES")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 732

  • Page / 30

Export

Selection :

  • and

CALCULUS WITH DIFFERENCES IN DISTRIBUTIONS.DODESCU G.1975; ECON. COMPUT. ECON. CYBERN. STUD. RES.; ROMAN.; DA. 1975; NO 4; PP. 75-83; ABS. FR. RUSSE; BIBL. 14 REF.Article

FINITE ELEMENTS ANALYSIS OF NONLINEAR MAGNETIC FIELDS.WARZEE G.1975; COMPUTERS MATH. APPL.; G.B.; DA. 1975; VOL. 1; NO 3-4; PP. 417-425; BIBL. 16 REF.Article

PRINCIPLES OF THE FINITE ELEMENT METHOD.REEFMAN RJB; SPREEUW E.1975; HOLECTECHNIEK; NEDERL.; DA. 1975; VOL. 5; NO 2; PP. 56-60; BIBL. 24 REF.Article

NUMERICAL APPLICATIONS OF A DUAL ITERATIVE METHOD FOR SOLVING AFINITE ELEMENT APPROXIMATION OF THE BIHARMONIC EQUATIONS.BOURGAT JF.1976; I.R.I.A., LAB. RECH. INFORMAT. AUTOMAT., RAPP. RECH.; FR.; DA. 1976; NO 156; PP. 1-24; ABS. FR.; BIBL. 8 REF.Serial Issue

STABILITY OF THE LANGDON-DAWSON ADVECTIVE ALGORITHM.GODFREY BB; LANGDON AB.1976; J. COMPUT. PHYS.; U.S.A.; DA. 1976; VOL. 20; NO 2; PP. 251-255; BIBL. 11 REF.Article

SUR UNE METHODE DE RESOLUTION DES PROBLEMES AUX VALEURS LIMITES POUR DES EQUATIONS AUX DERIVEES PARTIELLESUMANS'KIJ SE.1976; DOKL. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 6; PP. 534-538; ABS. ANGL.; BIBL. 3 REF.Article

DIE ANWENDUNG DES FINITEN BILANZVERFAHRENS BEI ORTHOGONALANISOTROPEN POTENTIALFELDERN. = UTILISATION DE METHODES AUX ELEMENTS FINIS SUR LE DOMAINE DE DEFINITION D'UN CHAMP ORTHOTROPE D'UNE FONCTION POTENTIELLEREISSMANN C; HUHN HJ.1974; WISSENSCH. Z. UNIV. ROSTOCK, MATH.-NATURWISSENSCH. REIHE; DTSCH.; DA. 1974; VOL. 23; NO 3; PP. 229-235; ABS. RUSSE ANGL. FR.; BIBL. 2 REF.Article

SOLUTION NUMERIQUE DU PROBLEME DE BAKLEY-LEVERETT A L'AIDE DE MODELES DE DIFFERENCES A TROIS COUCHESKRUPNOV YU P; SYCHEV AN; TARANCHUK VB et al.1977; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; S.S.S.R.; DA. 1977; NO 3; PP. 123; RESUME DE L'ART. NO 4133-76 DEPOSE AU VINITIArticle

METHODES OF DIFFERENCE INEQUALITIES FOR PARABOLIC EQUATIONS WITH MIXED DERIVATIVES.FITZKE A.1976; ANN. POLON. MATH.; POLOGNE; DA. 1976; VOL. 31; NO 2; PP. 121-129; BIBL. 7 REF.Article

ETUDE D'UN SCHEMA AUX DIFFERENCES D'ORDRE DE PRECISION ELEVEGLADKIJ AV; LYASHKO II.1976; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1976; VOL. 28; NO 1; PP. 75-79; BIBL. 5 REF.Article

DIFFERENCE METHODS FOR BOUNDARY VALUE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONS.KELLER HB; WHITE AB JR.1975; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1975; VOL. 12; NO 5; PP. 791-802; BIBL. 13 REF.Article

SINGULARITIES IN THE SOLUTION OF LAPLACE'S EQUATION IN TWO DIMENSIONS.THATCHER RW.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 16; NO 3; PP. 303-319; BIBL. 12 REF.Article

THE STABILITY PROPERTIES OF Q-STEP BACKWARD DIFFERENCE SCHEMES.CREEDON DM; MILLER JJH.1975; B.I.T.; DANM.; DA. 1975; VOL. 15; NO 3; PP. 244-249; BIBL. 8 REF.Article

ON THE SOLUTION OF VOLTERRA INTEGRAL EQUATIONS OF THE FIRST KINDDE HOOG F; WEISS R.1973; NUMER. MATH.; DTSCH.; DA. 1973; VOL. 21; NO 1; PP. 22-32; BIBL. 10 REF.Serial Issue

MULTIDIMENSIONAL DIFFERENCES SCHEMES WITH FOURTH-ORDER ACCURACY.TURKEL E; ABARBANEL S; GOTTLIEB D et al.1976; J. COMPUT. PHYS.; U.S.A.; DA. 1976; VOL. 21; NO 1; PP. 85-113; BIBL. 28 REF.Article

DETERMINATION OF SSOR-SI ITERATION PARAMETERS.CAMPBELL JB.1975; COMPUTER PHYS. COMMUNIC.; NETHERL.; DA. 1975; VOL. 10; NO 3; PP. 194-202; BIBL. 8 REF.Article

MODELS OF DIFFERENCE SCHEMES FOR UT+UX=0 BY PARTIAL DIFFERENTIAL EQUATIONS.HEDSTROM GW.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 132; PP. 969-977; BIBL. 11 REF.Article

METHODE AUX DIFFERENCES POUR LA RESOLUTION DU TROISIEME PROBLEME AUX LIMITES RELATIVEMENT A UNE EQUATION DIFFERENTIELLE AVEC UN PETIT PARAMETREEMEL'YANOV KV.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 6; PP. 1457-1465; BIBL. 5 REF.Article

STABILITE DES SCHEMAS AUX DIFFERENCES POUR LES EQUATIONS DIFFERENTIELLES, IGUDOVICH NN.1975; PROCESSY OPTIMAL. UPRAVL., TRUDY SEMINARA, DIFFER. URAVN. PRIMEN., LITOV. S.S.R.; S.S.S.R.; DA. 1975; NO 11; PP. 9-33; ABS. ANGL.; BIBL. 7 REF.Article

ZUR KOPPLUNG ZWISCHEN VERFAHRENSFEHLER UND NUMERISCHER INSTABILITAET BEI DISKRETISIERUNGSFORMELN. = SUR LE COUPLAGE ENTRE ERREURS DE METHODE ET INSTABILITE NUMERIQUE DANS DES FORMULES DE DISCRETISATIONBROMBEER R.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 231-234; BIBL. 8 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

CONVERGENCE UNIFORME DU SCHEMA DISCRET DE SAMARSKIJ-NIKOLAEVSULKHANISHVILI GI.1974; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1974; VOL. 73; NO 3; PP. 541-544; ABS. GEORGIEN ANGL.; BIBL. 9 REF.Article

INTERPOLATION REMAINDER THEORY FROM TAYLOR EXPANSIONS ON TRIANGLES.BARNHILL RE; GREGORY JA.1976; NUMER. MATH.; DTSCH.; DA. 1976; VOL. 25; NO 4; PP. 401-408; BIBL. 5 REF.Article

TWO-LEVEL DIFFERENCE SCHEMES WITH VARYING MESH SIZES FOR THE SHALLOW WATER EQUATIONS.VAN DER HOUWEN PJ.1975; STICHTG MATH. CENTRUM, NUMER. WISKDE; NEDERL.; DA. 1975; NO 22; PP. 1-31; BIBL. 1 P.Serial Issue

CONSTRUCTION DES MEILLEURS SCHEMAS DE RESEAUX AVEC UN SPECTRE EXACTMAKAROV VL; GAVRILYUK YU P.1975; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1975; NO 12; PP. 1077-1080; ABS. ANGL. RUSSE; BIBL. 7 REF.Article

CONVERGENCE DE LA METHODE DE COLLOCATION LOCALE POUR LES EQUATIONS DIFFERENTIELLESSLEPTSOV AG.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 6; PP. 1447-1456; BIBL. 4 REF.Article

  • Page / 30